MathSciNet Relay Station
MathSciNet bibliographic data
MR923441 (89h:22011) 22D15 (22D10 43A20)
Carcano, Giovanna A commutativity condition for algebras of invariant functions. Boll. Un. Mat. Ital. B (7) 1 (1987), no. 4, 1091–1105.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement